# SDR TRAX200800658

- Difficulty date: May 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 15,274 hours, 12,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RT SIDE FLOORBEAM ANGLE IS CRACKED AT RBL 40.  REPAIRED PREVIOUS REPAIR AT FS 621 RT.  LOCATED AND DRILLED NEW ANGLE AND REPAIR ANGLE IAW SRM 51-40-11.  INSTALLED ANGLES IAW REO 601R-53-61-117 REV C.  LEAK CHECK DUE.  PERFORMED LEAK CHECK OF THE RT 621 FLOORBEAM ANGLE IAW AMM 21-32-00-863-801.  LEAK CHECK GOOD AT THIS TIME.  REPAIRED RT FS 621 FLOOR SUPPORT ANGLE IAW REO 601R-53-61-117 REV C AND REO 601R-53-61-117.
